Previous |  Up |  Next


Title: Affine deformation of surfaces (English)
Author: Kerndl, Jindřich
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 96
Issue: 2
Year: 1971
Pages: 126-132
Category: math
MSC: 53A05
idZBL: Zbl 0212.54001
idMR: MR0287449
DOI: 10.21136/CPM.1971.108515
Date available: 2009-09-23T08:16:33Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Švec A.: Projective Differential Geometry of Line Сongruences.Prague 1965.
Reference: [2] Kerndl J.: Deformation of surfaces immersed in unimodular affine space of four dimensions.Čas. pӗst. mat. 94 (1969), Praha. Zbl 0169.52602, MR 0253189


Files Size Format View
CasPestMat_096-1971-2_3.pdf 782.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo